# SDR CALA2011011300018

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 20,613 hours, 1,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3L FWD FACING EMERGENCY FLASH LT U/S.  MEL DEFERRED DUE NIL SPARE.  REMOVED AND REPLACED BATTERY, OPS CHECK GOOD.
